# SDR QXEA0100867

- Difficulty date: May 16, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND MAIN LANDING GEAR RETRACT FITTING UPPER ATTACH POINT PITTED.  REPAIRED IAW HORIZON AIR EA 9-54-295.
